U.S. doctors online nowAsk doctors free
Racine, WI
A 45-year-old female asked:

Snorted percocet like an idiot and now cannot see out of my right eye. i am on my regular meds, am i in any danger? i seem fine minus blindness

3 doctor answers6 doctors weighed in
Dr. Heidi Fowler
Psychiatry 27 years experience
You need: IMMEDIATE medical attention if you have lost vision in one of your eyes. Do NOT transport yourself - have someone drive you to the ER. I feel badly that you have so little respect for your body and that you are willing to harm it this way. We only have one body during this lifetime. It is precious and we need to take care of it.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Heidi Fowler
Psychiatry 27 years experience
Provided original answer
You are welcome. Seeing the time - I would go to the ER rather than a clinic.
Oct 24, 2014
Dr. Tanya Russo
Pediatrics 27 years experience
Concerned for you: Abrupt onset of visual changes combined with recent drug use is a concerning combination. Since these symptoms could be a result of serious illness, it would be wise to seek immediate medical attention.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Robert Grindstaff
Addiction Medicine 40 years experience
Probably not: you may nave on open nasolacrimal duct which would let the percocet go into the eye. that should be a temporary problem if it persists very long go to the ER
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 31, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.